# SDR DXTA2015060906026

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 11,804 hours, 7,367 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Probe
- Condition: Out Of Limits
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

WINDSHIELD XFR LIGHT CAME ON INFLIGHT & SMOKE ODOR.  TROUBLE SHOT & FOUND L512DG WAS NOT RECEIVING POWER. FOUND WINDOW PROBE TO BE OUT OF LIMITS, HIGH RESISTANCE.  REMOVED DEFECTIVE PILOT WINDSHIELD 10SA & INSTALLED A NEW PILOT WINDSHIELD 10SA.  PERFORMED ALL OPERATIONAL & LEAK CHECKS WITH NO DEFECTS NOTED.  ALL WORK PERFORMED IAW AMM 56-10-01-900-801.
